# SDR FDEA201204271651

- Difficulty date: April 27, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 53,211 hours, 9,591 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Failed
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SLIDE LIGHT WILL NOT GO OUT.  REPLACED R1 REMOTE PRESSURE INDICATOR ASSY REF MM 25-61-04-4-0.  OP CHECKED GOOD.
